|Fexaclear||Brand||New Zealand||180mg||10 Tablets||OTC||$14.52||Add|
|Fexaclear||fexofenadine hydrochloride||Brand||New Zealand||180mg||30 Tablets||OTC||$28.33||Add|
Some of the items on this page may be marked "Requires Authorization". Why's this? Kiwi must verify the customer's medical history in order to ensure the medication is necessary and used according the direction of a licensed medical practitioner. If you have already demonstrated this, then you may be able to view this product. If not, please email us using the contact page. Medicines have benefits and some have risks. Always read the label and use only as directed. If symptoms persist or you have side effects see your health professional. Brands and generics both contain the same active ingredient(s) and are medically equivalent. Some brands are marketed under different names by the same manufacturing country depending on the country of origin.
Relief from the symptoms of hayfever allergies (seasonal allergic rhinitis) such as sneezing, itchy and runny nose, itchy throat, and itchy and watery eyes. Relief from the symptoms of itchy skin rash/hives (Urticaria) including swelling related to allergy, swelling related to hives, itchy skin rash and itch caused by hives.
DOSAGE: Adults and children 12 years and over: 1 tablet daily as required. Not recommended for children under 12 years.
CAUTION: Do not exceed the recommended dosage. Do not use when pregnant or when breast feeding except when advised by your doctor or pharmacist.
WARNING: Although this medicine is unlikely to affect your ability to drive or operate machinery, a few people may be impaired and care should be taken.
Store below 25 degrees celsius.